Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Maximization of a second-degree polynomial on the unit sphere

Author: James W. Burrows
Journal: Math. Comp. 20 (1966), 441-444
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] George E. Forsythe & Gene H. Golub, Maximizing a second-degree polynomial on the unit sphere, Tech. Rep. CS16, Stanford University Computer Science Department, Stanford, Calif., 1965.

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society